# SDR CALA2022060601436

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 82,749 hours, 11,577 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Failsafe
- Part number: 145T252429
- Condition: Cracked
- Location: Sta955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2012-09-04 SUPPORT TASK:EA 5340-01385 REV ORIG LHS STA955 REAR SPAR BULKHEAD FAILSAFE STRAP UNDER THE ATTACHED T-FITTING FOUND CRACK-TRANSFER REFER NON-ROUTINE WO.803284 AND ORIGINATED BY EMP V906449 STA955 LHS REAR SPAR BULKHEAD FAIL SAFE STRAP REPAIRED I.A.W EA5340-01385 REV ORIG OP 003, REFER CR.707566 SEQ1.923 FOR DETAIL WORK ACCOMPLISHED BY MECH V897381 AND INSPECTED BY V896816 RII INSPECTED OKAY BY HX 102369 ADD EMP:V896921
